Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Range transformations on a Banach function algebra. IV

Author: Osamu Hatori
Journal: Proc. Amer. Math. Soc. 116 (1992), 149-156
MSC: Primary 46J10
MathSciNet review: 1073526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Functions in $ {\text{Op}}\left( {{I_D},\operatorname{Re} A + L} \right)$ are harmonic on $ D$ for a closed subalgebra $ A$ of $ {C_0}\left( Y \right)$, an ideal $ I$ of $ A$ and a linear subspace $ L$ of finite dimension in $ {C_0}{,_R}\left( Y \right)$ unless the uniform closure of $ I$ is selfadjoint.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10

Additional Information

PII: S 0002-9939(1992)1073526-3
Keywords: Function algebra, range transformation, ultraseparating
Article copyright: © Copyright 1992 American Mathematical Society